# SDR COMA9660088

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING.  COULD NOT DUPLICATE DISCREPANCY.  FLAP SYSTEM OPERATIONAL CHECK SATISFACTORY.
